# SDR USAA20091103BB150

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SJU - FLT 1297 - CLT TO SJU.  DURING APPROACH, EICAS MESSAGE T/E FLAP DISAGREE DISPLAYED, TRAILING EDGE LIGHT ILLUMINATED.  WHEN ANY T/E FLAP POSITION SELECTED, FLAPS FAILED TO MOVE TO SELECTED POSITION (WHEN SELECTED FROM 20 TO 25) (FLAPS MOVED ONLY FROM 20 TO 23).  THE FLIGHT DECLARED AN EMERGENCY AND WAS VECTORED OFF THE APPROACH.  A SECOND APPROACH WAS MADE AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TROUBLESHOT PER FIM MANUAL.  NO FAULTS WERE NOTED.  FLAPS AND SLATS OPERATED NORMAL.  AIRCRAFT OK FOR SERVICE.
